Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Blockage and guiding of flexural waves in a semi-infinite double grating

Jones, IS, Movchan, NV and Movchan, AB (2016) Blockage and guiding of flexural waves in a semi-infinite double grating. Mathematical Methods in the Applied Sciences, 40 (9). pp. 3265-3282. ISSN 1099-1476

This is the latest version of this item.

[img] Text
1510.02514v1.pdf - Accepted Version

Download (5MB)

Abstract

The paper presents a novel view on the scattering of a flexural wave in a Kirchhoff plate by a semi-infinite discrete system. Blocking and channelling of flexural waves are of special interest. A quasi-periodic two-source Green's function is used in the analysis of the waveguide modes. An additional "effective waveguide" approximation has been constructed. Comparisons are presented for these two methods in addition to an analytical solution for a finite truncated system.

Item Type: Article
Additional Information: This is the accepted version of the following article: "Blockage and guiding of flexural waves in a semi-infinite double grating", which has been published in final form at http://dx.doi.org/10.1002/mma.4139
Uncontrolled Keywords: physics.class-ph; physics.class-ph
Subjects: Q Science > QC Physics
T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Maritime and Mechanical Engineering
Publisher: Wiley
Related URLs:
Date Deposited: 14 Jun 2019 14:42
Last Modified: 14 Jun 2019 14:42
DOI or Identification number: 10.1002/mma.4139
URI: http://researchonline.ljmu.ac.uk/id/eprint/10896

Available Versions of this Item

Actions (login required)

View Item View Item